# SDR UIEA2023081500777

- Difficulty date: June 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5
- Aircraft serial: 33515
- Aircraft time: 84,552 hours, 14,197 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U48311
- Part serial: H2211
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

CAPT SIDE REAR MOST WINDOW SQUEALING AND VIBRATING( R/R WINDOW PER AMM 56-11-02. OPS CHK GOOD. )
